Advil Tablets 24
  Product ID: 2499281

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Advil Tablets 24

Advil Tablets 24

Product ID: 2499281
$4.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Advil Tablets 200mg Ibuprofen 24 Pack
Advil Tablets 200mg Ibuprofen 24 Pack
Advil Tablets 200mg Ibuprofen 24 Pack
Advil Tablets 200mg Ibuprofen 24 Pack
Advil Tablets 200mg Ibuprofen 24 PackEffective Pain Relief


Doctors & patients alike have trusted Advil for over 35+ years to relieve their pains gently.

Advil Tablets 200mg Ibuprofen 24 PackDifferent Pain States

Advil provides pain relief for:

• Headache
• Back & Muscle pain
• Period & Dental pain
• Arthritis pain
• Sore throat
• Pain associated with the common cold & flu


Advil Tablets 200mg Ibuprofen 24 PackRelieve Pain & Inflammation

The medicine in Advil is designed to relieve pain and inflammation.

Advil Tablets 200mg Ibuprofen 24 Pack
Advil Tablets 200mg Ibuprofen 24 Pack
Dosage

Take 1-2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
Do not give to children under 12 years.

Advil Tablets 200mg Ibuprofen 24 Pack

General Information

Advil Tablets provide effective pain relief at great everyday value. Each Advil Tablet contains 200mg ibuprofen and is a round, sugar coated tablet that is easy to swallow. Use Advil Tablets for temporary relief of pain and discomfort from everyday pains and aches. Advil Tablets also reduce fever.
Advil Tablets temporarily relieve pain and discomfort from common pains such as:
• Headache
• Migraine headache
• Period Pain
• Dental Pain
• Sore throat
• Minor Arthritis Pain
• Pain associated with the common cold and flu
Advil Tablets temporarily relieve acute pain where inflammation is present such as:
• Back Pain
• Neck Pain
• Muscle Pain
Advil Liquid Capsules also reduce fever.
The pain reliever in Advil is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID). NSAIDs like Advil reduce the amount of pain causing chemicals produced by the body. This reduction in chemicals helps lead to reduced inflammation and pain. Ibuprofen-based NSAIDs are commonly used to manage pain and inflammation (swelling and redness) associated with some common types of musculoskeletal disorders, and treat non-inflammatory conditions such as headaches, migraine headaches and period pain, and to reduce fever.
Contains: Sugars, Benzoates, Hydroxybenzoates, Sulfites and Soya Beans or Soya Bean Products.

Suitable For: This product is suitable for adults and children aged 12 years and over.

Boxed Contents: 24 Tablets

Size: 24 Pack

KEY FEATURES

• Fast Pain relief
• Sugar Coated Tablet
• Reduces Fever
• Great everday value
• Easy to swallow

Warnings

Do not use this product:
If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever/fever reducer or any other component of this product.
If you are pregnant, or trying to become pregnant.
If you have a current or past history of stomach ulcer/bleeding/disorders.
If you have impaired kidney function or heart failure.
If the foil seal is broken.
Unless your doctor has told you do not use this product:
If you have asthma, high blood pressure, heart or liver disease.
If you are breast feeding.
With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly.
If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin.
If you are 65 years or over or under a doctor's care for any serious condition.
While using this product:
Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools.
Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Side effects may be minimised by using the smallest dose for the shortest duration of time.
In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766).
Contains sugar, benzoates, hydroxybenzoates, sulfites and soya beans or soya bean products.

CAUTION

Keep out of reach of children.

Ingredients

Ibuprofen 200 mg

Active Ingredients: Ibuprofen 200 mg

Contains: Ibuprofen 200 mg

Allergen Contains: Sulphites| Soybean| Sugars| Soy

Directions

Begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4-6 hours.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.

USAGE ADVICE

Begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4-6 hours.
Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.

SAFETY DIRECTIONS

Keep out of reach of children.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;